Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe headaches after abortion - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Abortion and Stillbirth
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
User :   hy
Doctor :   How can I help you?
User :   i had an abortion on tuesday and since then i have severe headaches
User :   i took advil tylenol1 and nothing
Doctor :   I think that is common to have headaches after abortion
Doctor :   Advil and Tylenol should help you
Doctor :   Keep your mind at ease
User :   doesnt
Doctor :   Abortion is a physical stress ofcourse
Doctor :   mental too
Doctor :   You just have to keep up your mood
Doctor :   Speak to your friends / partner who can help you
Doctor :   Take a Tylenol when it is severe
User :   i took 6 a day and nothing not even less pain
User :   i feel like my brain it is comin out
Doctor :   I think you have rebound headaches with too many medicines in one day
User :   i wiil go tu er.
Doctor :   You should see an urgent clinic and get a prescriptin
Doctor :   or ER should be fine

Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor